# SDR VTZA95295

- Difficulty date: September 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N474UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 849
- System (JASC): 2350 · Audio Integrating System
- Part: Ptt Switch
- Part number: 7207SH32QE
- Condition: Broken
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 6241 - IAD-PHF - DURING TAKEOFF, RETURNED TO IAD DUE TO THE COMM NR 2 RADIO WOULD NOT STOP TRANSMITTING FROM THE FIRST OFFICERS SWITCH.  AIRCRAFT RETURNED TO IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED BOTH PUSH TO TALK SWITCHES.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
